Black stools are mostly due to consuming dark-colored food. But sometimes, bleeding in the gastrointestinal tract due to ulcers, cancer, or injury, can result in black stools. The other cause includes bowel ischemia, varices, and vascular malformation. Hemorrhoids or IBD (inflammatory bowel disease) can also result in black or bloody stools.
All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
Query: Hello doctor, Recently, I started taking Abhayarishta medicine. I was having pain in the anus. I consulted a doctor and they told me that it is an infection. Now daily I take Abhayarishta medicine for better digestion. But the stool color is dark brown. Is it because of Abhayarishta or some other pr... Read Full »
Answer: Hello, Welcome to icliniq.com. Abhayaristam is a laxative and appetizer. It is good for your concern. It might be causing dark brown stool. But there are other causes too. Some kinds of foods and internal bleeding are also responsible for that. You can check it very easily. Just stop Abhayaristam ... Read Full »
Query: Hello doctor, My mom has hepatitis E since the last 15 days. As advised by the doctor, she is taking Drakshadi Kashaya, three teaspoons mixed with nine teaspoons of water and a quarter teaspoon of Katuki Choorna. Also, she is taking Nirocil tablet thrice a day since three days. Yesterday her stool w... Read Full »
Answer: Hello, Welcome to icliniq.com. Hepatitis E is just like hepatitis A. It spreads through stools and due to poor hygiene. You are taking good medicines. Just wait for a few days. Drink boiled water and maintain good hygiene. Take the following medicines too along with your medicines: Vasa Guduchyadi... Read Full »
Query: Hello doctor, I started taking Ayurvedic medicines yesterday, and I have noticed that my stool has turned dark or black in color. I am suffering from severe belching and headache. I am taking Somu syrup and Shankh Vati. Last month I had the same problem, for which I took allopathic medicines. Read Full »
Answer: Hello, Welcome to icliniq.com. The problem of black-colored stools is called melena.If you had it for the first time after having these ayurvedic medicines, then you need to stop these medications and consult your doctor.The medications that you are taking are used for treating gastric diseases and ... Read Full »